MathSciNet Relay Station
MathSciNet bibliographic data
MR526014 14F05 (14H10 30F30)
Tjurin, A. N. Periods of quadratic differentials. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 6(204), 149–195, 272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement